# SDR SWIA201333343

- Difficulty date: April 28, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 11,429 hours, 6,494 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK IN F/O'S FRONT WINDSHIELD.  NEAR UPPER MID SECTION OF WINDSHIELD.  NEAR EDGE.  DOES NOT LOOK LIKE DELAMINATION.  (FLT 6225)  REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD IAW AMM.  P/N NP-139321-14  S/N ON 12298H4688  S/N OFF 08092H4662
